# SDR SWIA2018061844787

- Difficulty date: May 23, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 34,971 hours, 31,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PNL 530JL HAS DENT LOWER SIDE MIDDLE. REPAIRED IAW REO AND SRM.
